# SDR I5PA2023061675702

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,104 hours, 33,905 cycles
- Engine: Pwa PW2037
- Engine time: 81,261 hours, 26,919 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 4852F
- Condition: Faulty
- Location: L Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE411. ESI - L ENG BLEED OFF EICAS MESSAGE CLIMBING THROUGH FL330. REPLACED L ENG ANTI ICE VALVE PER AMM 30-21-03. OPS CHK NORMAL.
